# SDR SWIA200819389

- Difficulty date: March 13, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 20,563 hours, 29,287 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3738 - LAV SMOKE DETECTOR INOP.  REPLACED LAV SMOKE DETECTOR ASSEMBLY.  OPS CHECKS GOOD AT THIS TIME, PN FAV751A-4, SN/OFF 041532.
